Alert archive / Minnesota / Special Weather Statements in 2020

Special Weather Statement, NWS Twin Cities, MN

June 29, 2020Pope County, Swift County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Jun 29, 2020, 5:49 AM CDT for Pope County, Swift County, Minnesota. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2020, 5:49 AM CDT (10:49 UTC)
Expired
Jun 29, 2020, 6:45 AM CDT
In force
56 min
Issued by
NWS Twin Cities, MN

Counties Pope County, MN, Swift County, MN

The radar

The Minneapolis radar (KMPX), 186 km from the middle of the area, began a volume at 10:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 10.8 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2020-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 40 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2020-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 146 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
40 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
944 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
146 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

134 
WWUS83 KMPX 291049
SPSMPX

Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
549 AM CDT Mon Jun 29 2020

MNZ047-048-055-056-291145-
Chippewa-Stevens-Pope-Swift-
549 AM CDT Mon Jun 29 2020

...THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT POPE...NORTHWESTERN 
CHIPPEWA... SOUTHEASTERN STEVENS AND SWIFT COUNTIES...

At 548 AM CDT, a cluster of thunderstorms was located near Hancock, 
or 13 miles southeast of Morris, moving southeast at 35 mph.

Winds in excess of 30 mph and heavy rain are possible with this 
storm.

Locations impacted include...
Montevideo, Morris, Benson, Glenwood, Appleton, Starbuck, Hancock,
Milan, Lowry, Cyrus, Watson and Lake Oliver.

This includes the following highways...
 U.S. Highway 12 between mile markers 17 and 51.
 U.S. Highway 212 between mile markers 34 and 36.
 U.S. Highway 59 between mile markers 136 and 171.

Torrential rainfall may cause localized flooding. Do not drive your 
vehicle through flooded roadways.

LAT...LON 4576 9576 4576 9514 4566 9514 4492 9572
      4495 9580 4500 9583 4516 9604 4518 9610
      4524 9610 4524 9612 4541 9612 4541 9618
TIME...MOT...LOC 1048Z 310DEG 29KT 4541 9579 

$$

JRB

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 28, 11:54 PM CDT, 5 hours 55 minutes earlier.

Area forecast discussion, Jun 28, 11:54 PM CDT, 5 hours 55 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
1154 PM CDT Sun Jun 28 2020

.UPDATE...For 06Z Aviation discussion below

&&

.SHORT TERM...(This evening through Monday night)
Issued at 401 PM CDT Sun Jun 28 2020

MCV moving into the Mankato area will be the focus for
thunderstorms this afternoon that will track up into the Twin
Cities and eventually the Twin Ports region. We're starting to get
hints of deep moist convection initiating, though to this point,
this feature has been fairly stable. However, with over 5000 j/kg
of MUCAPE up into western IA, persistent southerly flow will
continue to push more unstable air northward, so agree with the
HRRR and HopWRFs that we will eventually a cluster of storms
develop that moves north through the Twin Cities later this
afternoon. Again, with the better instability and shear off to the
southwest, these storms look to remain sub-severe.

After this MCV moves through, attention turns to threat for where
storms develop along the warm front. This next round of storms
will tap into the extreme instability down across IA, but there
continues to be little continuity in the models with where this
batch of rain ends up. For example, the HRRR between 12z and 18z
look fairly similar, the only difference is the 12z HRRR had the
evening/overnight storms from south central MN up into the Twin
Cities, while the 18z shifted it all north, with the heavy rain
from the Twin Cities/east central MN into northwest WI. At this
point, still favor a more southern solution like what the 12z
HREF and 15z HopWRF mean have, with the warm front ending up from
about Marshall to the MN/WI/IA border, with the greatest heavy
rain and severe risk through the night centered closer to that
region. Both the 12z and 18z HRRR show the potential for training
of storms along where the warm front sets up, with some areas
receiving 3+ inches of QPF. Fortunately, antecedent soil
conditions are dry, so really think to have much of a flash flood
threat, we're going to need to see heavy rain in the urban core of
the Twin Cities metro. Everywhere else, soils are dry enough to
handle some good rains.

For the severe threat, that again looks better closer to the MN/IA
border, where instability will be greater and shear is increased
by the jet streak currently apparent on satellite imagery over KS
moving up over IA this evening. For the severe threat to
materialize, we probably need the souther solution to work out
(12z HRRR). If we see a more northern solution as we are seeing
with the 18z HRRR and the 18z HopWRF members just rolling in,
we'll likely have a lower severe threat as these areas will be
displaced from the stronger instability and shear.

This activity tonight will likely generate an MCV, that will then
serve as the focus for thunderstorm development Monday afternoon.
There was certainly a trend from the GFS/NAM for the MPX area to
be hot and capped on Monday, but like the idea of the 18z HRRR.
Because of where it develops convection tonight, the HRRR
generates an MCV near the Twin Cities, that by Monday afternoon is
up by Duluth, with storms initiating there then tracking
southeast into western WI. This should be how things play out,
it's just a matter of where that MCV ends up and given uncertainty
with where that will be, have kept PoPs mainly in the 30s north
of I-94. As you get southwest of I-94, you will be encountering
stronger and stronger capping, so have a dry day for Monday by the
time you get to south central, southwest, and west central MN.

With the lower cloud cover and drier conditions expected, this
will translate to hot conditions southwest of I-94, with
afternoon heat indices forecast to be in the mid 90s to lower
100s. Haven't issued any heat headlines yet until we get a better
handle on how clouds and convection will trend Monday afternoon,
but a heat advisory is looking pretty likely for at least the Twin
Cities metro on Monday.

.LONG TERM...(Tuesday through Sunday)
Issued at 401 PM CDT Sun Jun 28 2020

For the long term, Tuesday is looking hot and dry, with the best
forcing for precip out in the Dakotas. Wednesday/Wednesday night
still looks to feature the passage of a weak cold front, but both
the GFS/ECMWF trended drier with it. This makes sense as the main
upper wave forcing this front will be going from the Dakotas into
northern Saskatchewan. So forcing and shear will be weak across
the MPX area with the front, with the severe threat really driven
by the presence of strong instability along the front.

Behind the front we see building heights and a drying trend
for Thursday through Saturday. Stuck with NBM PoPs for Thursday,
though those look overdone. Really it doesn't look like we have
much of precip threat until Sunday, when a weak cold front looks
to drop down from the north. For temperatures, it still looks hot,
with the potential for us to pile on quite a few 90+ degree highs
through the weekend.

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 1155 PM CDT Sun Jun 28 2020

Another round of showers and thunderstorms is expected overnight,
with MVFR conditions at most sites into Monday morning.
Improvement to VFR conditions is expected for Monday afternoon,
but additional thunderstorms could redevelop with the sun/daytime
heating. The primary area for redevelopment on Monday afternoon
would be north of the atmospheric cap, more likely affecting
east central MN and west central WI sites (KMSP/KRNH/KEAU). At
this point confidence is low so have included a Prob30 mention.

KMSP...Another round of thunderstorms arrives around the start of
the TAF period, and persists through daybreak. Attendant MVFR
conditions are expected, with a broken ceiling circa 3KFT
lingering through much of the morning.

/OUTLOOK FOR KMSP/
Tue...Mainly VFR. Slight Chc TSRA/MVFR. Wind SE 15G25 kts.
Wed...Mainly VFR. Chc TSRA/MVFR. Wind SE 5-10 kts.
Thu...Mainly VFR. Chc TSRA/MVFR. Wind lgt and vrb.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
&&

SHORT TERM...MPG
LONG TERM...MPG
AVIATION...LS
Hazardous weather outlook, Jun 29, 5:14 AM CDT, 35 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
514 AM CDT Mon Jun 29 2020

MNZ049-051>053-057>063-065>070-075-076-WIZ014>016-023>025-027-
301015-
Stearns-Sherburne-Isanti-Chisago-Kandiyohi-Meeker-Wright-Hennepin-
Anoka-Ramsey-Washington-Renville-McLeod-Sibley-Carver-Scott-
Dakota-Nicollet-Le Sueur-Polk-Barron-Rusk-St. Croix-Pierce-Dunn-
Chippewa-
514 AM CDT Mon Jun 29 2020

This Hazardous Weather Outlook is for portions of central
Minnesota...east central Minnesota...south central Minnesota...
northwest Wisconsin and west central Wisconsin.

.DAY ONE...Today and Tonight.

A Flash Flood watch remains in effect until 10 AM. Thunderstorms
capable of very heavy rain will continue through early to mid
morning before dissipating. Additional thunderstorm development
is expected later this evening and overnight, primarily across
central Minnesota and west central Wisconsin. Heavy rain and
flooding will also be possible with the thunderstorms tonight.

A Heat Advisory is in effect this afternoon and evening for the
Twin Cities metropolitan area. Heat indices in excess of 95
degrees are expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorm chances will also be possible Tuesday through
Thursday, with a Wednesday carrying a Marginal Risk of severe
thunderstorms.

Hot and humid conditions will continue through the week. Heat
indices of 95 to 100 degrees are possible by the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotters and rainfall observers are urged to report rainfall
amounts to the National Weather Service.

MNZ041>045-047-048-050-054>056-064-073-074-077-078-082>085-
091>093-WIZ026-028-301015-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Benton-
Lac Qui Parle-Swift-Chippewa-Yellow Medicine-Redwood-Brown-Rice-
Goodhue-Watonwan-Blue Earth-Waseca-Steele-Martin-Faribault-
Freeborn-Pepin-Eau Claire-
514 AM CDT Mon Jun 29 2020

This Hazardous Weather Outlook is for portions of central
Minnesota...east central Minnesota...south central Minnesota...
southeast Minnesota...southwest Minnesota...west central
Minnesota and west central Wisconsin.

.DAY ONE...Today and Tonight.

Thunderstorms capable of heavy rain will continue through early
to mid morning before dissipating. Additional thunderstorm
development is expected later this evening and overnight,
primarily across central Minnesota. Heavy rain and flooding will be
possible with the thunderstorms tonight.

A Heat Advisory is in effect this afternoon and evening for west
central Minnesota. Heat indices in excess of 100 degrees are
expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorm chances will also be possible Tuesday through
Thursday, with a Wednesday carrying a Marginal Risk of severe
thunderstorms.

Hot and humid conditions will continue through the week. Heat
indices of 95 to 100 degrees are possible by the weekend

.SPOTTER INFORMATION STATEMENT...

Spotters and rainfall observers are urged to report rainfall
amounts to the National Weather Service.

In the hours before

Special weather statement, Jun 29, 3:03 AM CDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
303 AM CDT Mon Jun 29 2020

MNZ063-069-070-076>078-290900-
Washington-Le Sueur-Dakota-Rice-Goodhue-Scott-
303 AM CDT Mon Jun 29 2020

...A STRONG THUNDERSTORM WILL AFFECT DAKOTA...EASTERN LE SUEUR...
SOUTHEASTERN SCOTT...WEST CENTRAL GOODHUE...RICE AND SOUTHERN
WASHINGTON COUNTIES...

At 303 AM CDT, a strong thunderstorm was located near Elko New
Market, or 14 miles northwest of Northfield, moving east at 35 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Faribault, Northfield, Bloomington, Eagan, Burnsville, Lakeville,
Apple Valley, Cottage Grove, Inver Grove Heights, Savage, Prior Lake
and Hastings.

This includes Interstate 35 between mile markers 50 and 80.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4431 9382 4479 9334 4481 9325 4486 9320
      4484 9277 4475 9281 4473 9276 4419 9316
      4420 9345
TIME...MOT...LOC 0803Z 279DEG 32KT 4460 9338

JRB
Special weather statement, Jun 29, 4:29 AM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
429 AM CDT Mon Jun 29 2020

MNZ067-069-075-076-291015-
Le Sueur-Sibley-Scott-Nicollet-
429 AM CDT Mon Jun 29 2020

...AN AREA OF THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT LE
SUEUR...SIBLEY... SCOTT AND NICOLLET COUNTIES...

At 428 AM CDT, thunderstorms with heavy rain were clustered near Le
Center, or 20 miles west of Faribault, moving northeast at 10 mph.

Locations impacted include...
New Ulm, Bloomington, Burnsville, Lakeville, Shakopee, Savage, Prior
Lake, North Mankato, St. Peter, New Prague, Belle Plaine and Jordan.

This includes the following highways...
 Interstate 35 between mile markers 75 and 80.
 U.S. Highway 14 between mile markers 102 and 105, and between mile
markers 110 and 130.
 U.S. Highway 169 between mile markers 56 and 84.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4445 9478 4446 9463 4469 9463 4470 9450
      4463 9449 4463 9426 4472 9425 4472 9390
      4468 9389 4468 9377 4464 9375 4471 9362
      4480 9357 4479 9333 4454 9328 4453 9353
      4420 9353 4424 9401 4417 9401 4416 9409
TIME...MOT...LOC 0928Z 239DEG 9KT 4438 9367

JRB
Special weather statement, Jun 29, 4:33 AM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
433 AM CDT Mon Jun 29 2020

MNZ063-070-077-078-WIZ023-024-291030-
Washington-Dakota-Rice-Goodhue-Pierce-St. Croix-
433 AM CDT Mon Jun 29 2020

...AN AREA OF THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT
DAKOTA...GOODHUE... RICE...WASHINGTON...PIERCE AND ST. CROIX
COUNTIES...

At 432 AM CDT, thunderstorms with heavy rain were near east central
and west central Wisconsin, moving northeast at 5 mph.

Locations impacted include...
St. Paul, Faribault, Northfield, Red Wing, River Falls, Bloomington,
Eagan, Woodbury, Burnsville, Lakeville, Apple Valley and Maplewood.

This includes the following highways...
 Interstate 35 between mile markers 50 and 74, and between mile
markers 79 and 80.
 Interstate 94 in Wisconsin between mile markers 1 and 30.
 U.S. Highway 61 between mile markers 82 and 104.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4453 9353 4454 9328 4473 9333 4481 9327
      4492 9313 4489 9299 4512 9298 4514 9303
      4519 9299 4521 9216 4454 9213 4454 9231
      4450 9230 4446 9224 4445 9243 4437 9243
      4436 9255 4420 9255 4420 9352
TIME...MOT...LOC 0932Z 236DEG 6KT 4454 9295

JRB
Special weather statement, Jun 29, 5:08 AM CDT, 41 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
508 AM CDT Mon Jun 29 2020

MNZ078-WIZ015-016-024>028-291115-
Goodhue-Chippewa-Barron-Pierce-Dunn-Eau Claire-Rusk-Pepin-
508 AM CDT Mon Jun 29 2020

...A THUNDERSTORM WITH HEAVY RAIN WILL AFFECT NORTHEASTERN
GOODHUE...PEPIN... SOUTHWESTERN RUSK...SOUTHEASTERN PIERCE...EASTERN
DUNN...CHIPPEWA... WESTERN EAU CLAIRE AND SOUTHERN BARRON COUNTIES...

At 506 AM CDT, thunderstorms with heavy rain were located in west
central Wisconsin, moving northeast at 20 mph.

Heavy rain is ongoing with this storm.

Locations impacted include...
Eau Claire, Ladysmith, Chippewa Falls, Altoona, Lake Hallie, Bloomer,
Barron, Lake Wissota, Chetek, Durand, Cameron and Fall Creek.

This includes the following highways...
 Interstate 94 in Wisconsin between mile markers 51 and 80.
 U.S. Highway 53 between mile markers 86 and 136.
 U.S. Highway 61 mile marker 82 and near mile marker 85.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4459 9133 4460 9200 4456 9204 4450 9205
      4441 9209 4445 9225 4454 9243 4483 9178
      4521 9167 4520 9186 4534 9213 4544 9159
      4549 9110
TIME...MOT...LOC 1006Z 242DEG 17KT 4533 9173

JRB
Local storm report, Jun 29, 5:32 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
532 AM CDT MON JUN 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     FLASH FLOOD      BALDWIN                 44.97N 92.37W
06/29/2020                   ST. CROIX          WI   LAW ENFORCEMENT

            WATER RESCUES AND EVACUATION IN THE
            BALDWIN/HAMMOND/WOODVILLE AREA.

&&

JRB
Special weather statement, Jun 29, 5:49 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
549 AM CDT Mon Jun 29 2020

MNZ047-048-055-056-291145-
Chippewa-Stevens-Pope-Swift-
549 AM CDT Mon Jun 29 2020

...THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT POPE...NORTHWESTERN
CHIPPEWA... SOUTHEASTERN STEVENS AND SWIFT COUNTIES...

At 548 AM CDT, a cluster of thunderstorms was located near Hancock,
or 13 miles southeast of Morris, moving southeast at 35 mph.

Winds in excess of 30 mph and heavy rain are possible with this
storm.

Locations impacted include...
Montevideo, Morris, Benson, Glenwood, Appleton, Starbuck, Hancock,
Milan, Lowry, Cyrus, Watson and Lake Oliver.

This includes the following highways...
 U.S. Highway 12 between mile markers 17 and 51.
 U.S. Highway 212 between mile markers 34 and 36.
 U.S. Highway 59 between mile markers 136 and 171.

Torrential rainfall may cause localized flooding. Do not drive your
vehicle through flooded roadways.

LAT...LON 4576 9576 4576 9514 4566 9514 4492 9572
      4495 9580 4500 9583 4516 9604 4518 9610
      4524 9610 4524 9612 4541 9612 4541 9618
TIME...MOT...LOC 1048Z 310DEG 29KT 4541 9579

JRB

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 7:06 PM CDTTornado WarningMPXGoodhue24 min
Jun 28, 7:14 PM CDTSpecial Weather StatementMPXDakota31 min
Jun 28, 7:25 PM CDTSpecial Weather StatementMPXWashington35 min
Jun 28, 7:46 PM CDTSpecial Weather StatementMPXDakota29 min
Jun 28, 10:27 PM CDTSpecial Weather StatementMPXWashington2 hr
Jun 28, 10:52 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Nicollet23 min
Jun 28, 11:15 PM CDTSpecial Weather StatementMPXNicollet45 min
Jun 28, 11:30 PM CDTSevere Thunderstorm WarningMPXNicollet, Sibley30 min
Jun 29, 12:01 AM CDTSpecial Weather StatementMPXSibley29 min
Jun 29, 12:21 AM CDTTornado WarningMPXSibley39 min
Jun 29, 12:46 AM CDTSpecial Weather StatementMPXRenville, Sibley59 min
Jun 29, 1:19 AM CDTFlash Flood WarningMPXMcLeod, Renville, Sibley3 hr
Jun 29, 1:31 AM CDTFlash Flood WatchMPXAnoka, Blue Earth, Brown, Carver, Chisago, Dakota and 19 more10 hr
Jun 29, 1:45 AM CDTSpecial Weather StatementMPXChippewa60 min
Jun 29, 2:42 AM CDTSpecial Weather StatementMPXCarver, Scott48 min
Jun 29, 3:03 AM CDTSpecial Weather StatementMPXDakota, Le Sueur, Rice57 min
Jun 29, 4:27 AM CDTHeat AdvisoryMPXAnoka, Carver, Chippewa, Dakota, Hennepin, Lac qui Parle and 6 more8 hr
Jun 29, 4:29 AM CDTSpecial Weather StatementMPXLe Sueur, Nicollet, Scott, Sibley46 min
Jun 29, 4:33 AM CDTSpecial Weather StatementMPXDakota, Goodhue, Rice, Washington57 min
Jun 29, 6:46 AM CDTSpecial Weather StatementMPXChippewa, Kandiyohi59 min
Jun 29, 7:18 AM CDTSpecial Weather StatementMPXLe Sueur57 min
Jun 29, 7:23 AM CDTFlash Flood WarningMPXBlue Earth, Brown, Le Sueur, Nicollet5 hr
Jun 29, 8:17 AM CDTSpecial Weather StatementMPXWright43 min
Jun 29, 8:33 AM CDTFlash Flood WarningMPXLe Sueur, Rice3 hr
Jun 29, 8:34 AM CDTSpecial Weather StatementMPXLe Sueur, Rice26 min
Jun 29, 9:18 AM CDTSpecial Weather StatementMPXNicollet, Sibley57 min
Jun 29, 11:40 AM CDTAreal Flood WarningMPXLe Sueur, Rice4 hr
Jun 29, 3:57 PM CDTSpecial Weather StatementMPXMille Lacs63 min
Jun 29, 4:27 PM CDTSpecial Weather StatementMPXTodd33 min
Jun 29, 5:02 PM CDTSpecial Weather StatementMPXMorrison, Todd58 min
Jun 29, 6:04 PM CDTSpecial Weather StatementMPXMorrison71 min
Jun 29, 6:42 PM CDTFlash Flood WarningMPXMorrison5 hr
Jun 28, 7:30 PM CDTSpecial Weather StatementMPXPierce30 min
Jun 28, 7:49 PM CDTSpecial Weather StatementMPXPierce41 min
Jun 28, 7:51 PM CDTTornado WarningMPXPierce24 min
Jun 28, 8:31 PM CDTSpecial Weather StatementMPXPierce29 min
Jun 28, 8:43 PM CDTSpecial Weather StatementMPXPierce17 min
Jun 28, 8:59 PM CDTSpecial Weather StatementMPXDunn61 min
Jun 28, 9:50 PM CDTSevere Thunderstorm WarningMPXBarron, Chippewa, Dunn25 min
Jun 28, 10:14 PM CDTSpecial Weather StatementMPXRusk46 min
Jun 29, 2:04 AM CDTFlash Flood WarningMPXBarron, Dunn, Pierce, Saint Croix5 hr
Jun 29, 4:53 AM CDTFlash Flood WarningMPXDunn, Pierce, Saint Croix3 hr
Jun 29, 5:08 AM CDTSpecial Weather StatementMPXChippewa, Pepin, Rusk67 min
Jun 29, 6:48 AM CDTAreal Flood WarningMPXBarron, Dunn, Pierce, Polk, Saint Croix10 hr
Jun 29, 7:40 AM CDTAreal Flood WarningMPXDunn, Pierce, Saint Croix5 hr
Jun 29, 12:49 PM CDTAreal Flood WarningMPXDunn, Pierce, Saint Croix3 hr
Jun 29, 4:58 PM CDTAreal Flood WarningMPXPierce, Saint Croix17 hr

Nearby

Special Weather Statements in Minnesota, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.